1 interaction was found for the drugs you selected.
Kava-Kava in Tonga
may interact with LEVODOPA in Carbidopa, Levodopa, Entacapone
The use of kava is discouraged due to serious side effects that it may cause. In addition, kava may increase levels of a natural body chemical known as dopamine. By increasing the levels of dopamine in the body, kava may also increase the effectiveness of drugs, such as levodopa, that also increase dopamine. An overdose of dopamine is very rare and it usually lasts for only a few minutes before the body adjusts natural dopamine kavaion. However, extremely high levels of dopamine may result in a brief, rapid increase in blood pressure. Other symptoms of dopamine excess may include anxiety, dizziness, headache, and nausea. Kava should not be taken - especially at the same time as levodopa.
Ask your healthcare provider about these drugs and this potential interaction as soon as possible.
This interaction is poorly documented and is considered moderate in severity.
(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)